# SDR FDKA200705191

- Difficulty date: May 7, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,906 hours, 11,442 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER HARD OVER PROTECTION FAIL MESSAGE.  MX RESET WITH THE FLIGHT CREW AND MESSAGES CLEARED, OPS CHECK NORMAL.
